Skip to main content

Stringy invariants for horospherical varieties of complexity one

Langlois, Kevin, Pech, Clelia, Raibaut, Michel (2019) Stringy invariants for horospherical varieties of complexity one. Algebraic Geometry, 6 (3). pp. 346-383. ISSN 2313-1691. (doi:10.14231/AG-2019-017)

PDF - Publisher pdf

Creative Commons Licence
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Download (744kB) Preview
[img]
Preview
PDF - Author's Accepted Manuscript
Download (552kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.14231/AG-2019-017

Abstract

We determine the stringy motivic volume of log terminal horospherical varieties of complexity one and obtain a smoothness criterion using a comparison of stringy and usual Euler characteristics.

Item Type: Article
DOI/Identification number: 10.14231/AG-2019-017
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Clelia Pech
Date Deposited: 21 Feb 2018 14:52 UTC
Last Modified: 07 Jun 2019 14:40 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/66089 (The current URI for this page, for reference purposes)
Pech, Clelia: https://orcid.org/0000-0001-6142-6679
  • Depositors only (login required):

Downloads

Downloads per month over past year